# SDR DALA2025011600364

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 71,276 hours, 30,968 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0760839) CRACKS ON LOWER SURFACE SKIN ON RIB NO. 8 AT RH HORIZONTAL STABILIZER. HORIZONTAL STABILIZER WAS REPAIRED PER B737-800 SRM 55-10-01-2R PROCEDURE 11 REPAIR 11.
